# SDR C2XA01TY223

- Difficulty date: December 30, 2001
- Submitted: December 31, 2001
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 3,057 hours, 2,639 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED 1C INSPECTION, CORROSION WAS FOUND ON SEVERAL AREAS OF THE FORWARD DIGITAL.  MAINTENANCE REMOVED FORWARD DIGITAL AND CUT OUT DAMAGED AREA, FABRICATED DOUBLERS AND INSTALLED, REINSTALLED DIGITAL IAW-EC5320-01059, EMB-135/145-SRM-51-20-03/51-40-02 & 06/51-21-04/05/06.  REPAIR PROCEDURES WHERE SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF THE INSPECTION.
